# SDR 39LA20141221104

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 31,172 hours, 58,099 cycles
- Engine: Ge CT581402
- Engine time: 27,529 hours, 23,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, M, X
- Precautionary procedure: K

## Discrepancy

DURING LANDING AT A 10 FOOT HOVER ACFT EXPERIENCED A VIOLENT SHUTTER & A LOUD GRINDING SOUND FROM THE NR 1 ENG.  T5 WENT ABOVE 958 DEGREES & THE ENG SHUTDOWN AUTOMATICALLY, FLAME OUT.
